MathSciNet Relay Station
MathSciNet bibliographic data
MR2426059 35K50 (35B40 35K05 35K60)
Zheng, SiNing; Song, XianFa Quenching rates for heat equations with coupled singular nonlinear boundary flux. Sci. China Ser. A 51 (2008), no. 9, 1631–1643.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement